# SDR CA150720012

- Difficulty date: July 16, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 28,969 hours
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: 1211508007
- Condition: Damaged
- Location: Lt Engine
- Part time: 24,620 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) AS PER FLIGHT CREW, THE LHS ENGINE WAS STARTING HOT WITH ALL OTHER ENGINE INDICATIONS NORMAL. A RAPID INCREASE IN ITT WAS OBSERVED WITH ITT REACHING AS HIGH AS 940 DEGREES AT WHICH TIME THE FADEC WOULD ABORT THE START. HOT ICON WAS ON ON THE ASSOCIATED ITT GAUGE AS WELL AS A LH ENGINE START ABORT MESSAGE. IT WAS NOTED THAT THE BLEEDS WERE CONFIGURED OFF FOR AN APU START AND THE PRESSURE WAS 46 PSI. CREW DID A 90 SECOND DRY MOTOR OF THE ENGINE, FOLLOWED BY 10 MINUTE COOL DOWN AND ATTEMPTED A CROSS BLED START. SAME RESULT AS THE FIRST START UP ATTEMPT. THE ITT REACHES 450 AND AROUND 35% N2, THE TEMP WOULD RAPIDLY CLIMB WITHIN SECONDS. DURING A CLOSE INSPECTION OF THE VG ACTUATING SYSTEM, MAINTENANCE FOUND AN UPPER MOUNT OF A VG ACTUATOR DAMAGED WITH ATTACHING BOLT MISSING. THE MASTER ACTUATOR P/N 1211508-007 WAS REPLACED. GROUND RUNS CARRIED OUT AND CHECKED SERVICEABLE. AIRCRAFT RETURNED TO SERVICE.
